MAUDE Adverse Event Report: K2M, INC. DENALI SPINAL SYSTEM; PEDICLE SCREW SPINAL SYSTEM

K2M, INC. DENALI SPINAL SYSTEM; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 111-B55500
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A comprehensive investigation was immediately initiated on receipt of the complaint.A general review of the manufacturing and inspection records did not reveal any contributing information/trends.The subject product was returned for evaluation but evaluation is still in progress.Upon completion of evaluation of the subject part, k2m inc.Will file a supplemental report indicating the findings.Evaluation in progress.
 
Event or Problem Description
It was reported to k2m, inc.On (b)(6) 2016 that a revision surgery took place due to a fractured rod.
 
Additional Manufacturer Narrative
Evaluation of the device has been completed and it was found that there were no material or structural inconsistencies.The implant was made to specification.The rod fractured due to high cycle bending fatigue.

Brand Name
DENALI SPINAL SYSTEM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
K2M, INC.
751 miller dr se
suite f1
leesburg VA 20175
MDR Report Key5427147
Report Number3004774118-2016-00002
Device Sequence Number18970060
Product Code NKB
UDI-Device Identifier10888857018495
UDI-Public10888857018495
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K141873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number111-B55500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/14/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2016
Supplement Report FDA Received Date03/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight57